# SDR F3LA98100

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, REPORTED A 1 INCH CRACK IN AFT GALLEY DOOR SURROUND STRUCTURE INNER SKIN AT BS 946, STRINGER 11R TO 12R THROUGH A HI-LOK HOLE.  MAINTENANCE REPAIRED CRACK PER BOEING SB 737-53-1094 AND ER 00017.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1094](https://openairdocs.org/service-documents/boeing/sb-737-53-1094.md). Cited as "BOEING SB 737-53-1094"
